# SDR 9618119756

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LONGERON 26R END FITTING AT FS 1019.  REPLACED FITTING (P/N 4912798-507) PER SRM 51-30-5.
